MathSciNet Relay Station
MathSciNet bibliographic data
MR1253604 58F22 (34C25 58E05 58F05 70H05)
Long, Yi Ming The minimal period problem of classical Hamiltonian systems with even potentials. Ann. Inst. H. Poincaré Anal. Non Linéaire 10 (1993), no. 6, 605–626.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement